# SDR AALA20170124014

- Difficulty date: January 17, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 47,706 hours, 19,310 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 050104137
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING CRUISE WITH ALL FUEL PUMPS ON, THE RIGHT MAIN WENT TO 1000 LBS OUT OF BALANCE. REMOVED AND REPLACED RIGHT CENTER FUEL BOOST PUMP IAW AMM 28-22-41 AND ENGINE CROSSFEED VALVE IAW AMM 28-22-21(AALA20170124015). LEAK AND OPERATIONAL CHECK GOOD.
